# SDR SWAA2025111731793

- Difficulty date: November 5, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 71,048 hours, 42,440 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ATTACH ANGLE AT MID CABIN BS 690, LBL 1, WL 204.   REMOVED FABRICATED AND REPLACED ATTACH ANGLE IAW SRM 51-40-02-0G-0, DWGS 273A9112, REV B, DWG 273A9110, REV A.
